# SDR A6WA201442258

- Difficulty date: December 18, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 33,990 hours, 31,697 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Iced
- Location: Nose
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING GO AROUND IN MODERATE TO HEAVY ICING, RECEIVED GEAR DISAGREE APPROXIMATELY SIX SECONDS AFTER SELECTING GEAR UP.  NOSE GEAR SHOWED RED.  MESSAGE CLEARED AFTER APPROXIMATELY THIRTY SECONDS, HYD PRESSURE GOOD.  POST FLIGHT INSPECTION SHOWED MODERATE ICE ON GEAR.
